| Model Number |
ONB5STB |
| Medical Device Problem Codes |
Inflation Problem (1310); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a total laparoscopic hysterectomy, the balloon tip trocar had deflated at the end of the procedure.It was noted that the trocar had issues insufflating the abdominal cavity.As a resolution, the insufflation tube was taken from the trocar using the retractable l hook and placed on the scope trocar to continue the inflation of the abdominal cavity.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: "medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the cannula, balloon, stopcock, duckbill seal, cap top and anti-migration collar (blue donut) were intact.Functional testing found that the balloon was inflated using a test syringe and no leaks were detected.The balloon held its shape for an extended period of time.It was reported that the balloon would not inflate and was difficult to insufflate.The reported issues were not confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur when contact is made with a surgical instrument during clinical application.The evaluation detected an unreported condition: there was a sharp contact.Functional testing found that the circular seal was cut.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: use special care when introducing or removing sharp-edged or sharp-angled endoscopic instruments to minimize the potential of inadve rtent damage to the seal.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.